# SDR DALA2015102806537

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 126-136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ONE FUSELAGE SKIN BETWEEN BS 126 - 136 LONGERONS 27 - 28L. AREAS REPAIRED IAW SRM 51-10-3, PAR 15.
